Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 63, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 28, 2016, 6:04 PM MDT for Box Butte County, Dawes County, Morrill County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 6:04 PM MDT (00:04 UTC)
- Expired
- Jun 28, 2016, 7:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Box Butte County, NE, Dawes County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 188 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
322
WUUS55 KCYS 290004
SVRCYS
NEC013-045-123-290100-
/O.NEW.KCYS.SV.W.0063.160629T0004Z-160629T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 604 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILD HORSE
BUTTE...OR 13 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN MORRILL...SOUTH CENTRAL DAWES AND BOX BUTTE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS: MARSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4193 10335 4248 10337 4243 10278 4224 10274
4210 10274 4209 10271 4189 10268
TIME...MOT...LOC 0004Z 326DEG 41KT 4229 10283
HAIL...1.00IN
WIND...70MPH
$$
RUBIN3 follow-up statements
988
WWUS55 KCYS 290026
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT TUE JUN 28 2016
NEC045-290035-
/O.CAN.KCYS.SV.W.0063.000000T0000Z-160629T0100Z/
DAWES NE-
626 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DAWES COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4193 10335 4231 10330 4231 10276 4224 10274
4210 10274 4209 10271 4189 10268
TIME...MOT...LOC 0025Z 339DEG 34KT 4210 10275
$$
NEC013-123-290100-
/O.CON.KCYS.SV.W.0063.000000T0000Z-160629T0100Z/
MORRILL NE-BOX BUTTE NE-
626 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES...
AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE
AIRPORT...OR NEAR ALLIANCE...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 623 PM MDT...A WIND GUST TO 58 MPH WAS
REPORTED AT ALLIANCE AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4193 10335 4231 10330 4231 10276 4224 10274
4210 10274 4209 10271 4189 10268
TIME...MOT...LOC 0025Z 339DEG 34KT 4210 10275
HAIL...1.00IN
WIND...60MPH
$$
RUBIN858
WWUS55 KCYS 290047
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT TUE JUN 28 2016
NEC013-123-290100-
/O.CON.KCYS.SV.W.0063.000000T0000Z-160629T0100Z/
MORRILL NE-BOX BUTTE NE-
647 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN MORRILL AND SOUTHEASTERN BOX BUTTE COUNTIES...
AT 647 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRALNOR LAKE...
OR 21 MILES SOUTHEAST OF ALLIANCE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MORRILL AND SOUTHEASTERN BOX BUTTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4192 10316 4224 10299 4231 10276 4224 10274
4210 10274 4209 10271 4189 10268
TIME...MOT...LOC 0047Z 326DEG 41KT 4189 10256
HAIL...0.75IN
WIND...60MPH
$$
RUBIN648
WWUS55 KCYS 290058
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT TUE JUN 28 2016
NEC013-123-290107-
/O.EXP.KCYS.SV.W.0063.000000T0000Z-160629T0100Z/
MORRILL NE-BOX BUTTE NE-
658 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEASTERN MORRILL COUNTY AND SOUTHEASTERN BOX BUTTE COUNTY IN THE
PANHANDLE OF NEBRASKA.
LAT...LON 4192 10316 4224 10299 4231 10276 4224 10274
4210 10274 4209 10271 4189 10268
TIME...MOT...LOC 0053Z 326DEG 41KT 4189 10256
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:53 PM MDT, 11 minutes earlier.
Area forecast discussion, Jun 28, 5:53 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 553 PM MDT TUE JUN 28 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM MDT Tue Jun 28 2016 Afternoon water vapor loop depicted the shortwave moving ESE across eastern MT/northeast MT. This wave and upper level jetlet was providing sufficient lift for scattered active convection across central/eastern WY and western SD. Areas west of the Front Range, convection was high based with threat for dry microbursts. East of the Front Range into the plains, the environment was more moist and unstable with dew points in the 50s and temperatures in the 80s and low 90s generating SBCAPES of 1500-2500 j/kg. 0-6km shear profiles were not as impressive, so main threats for plains storms will be potential for very large hail and damaging downburst winds. Convective mode per HRRR has been consistently discrete cells/small clusters through early evening, then transitioning to linear/MCS mode mid to late evening over western NE. Regardless, it'll be a busy afternoon/evening shift. Convection will develop once again Wednesday afternoon and evening with the stalled boundary along the Front Range. Not as impressive environmental parameters as today, but still SBCAPEs ~1000-2000 j/kg and 0-6km shear ~30-40 kt suggest isolated severe threat east of the I-25 corridor. It will be seasonably warm Wednesday with highs in the upper 70s and 80s. The upper ridge over the Four Corners will gradually weaken with swath of monsoonal moisture overspreading the CWA. A potent shortwave will track southeast into the Upper Midwest, with a cold front pushing south and west into the CWA Wednesday night. Precipitable water (PWAT) values are progged to increase to 0.75 to 1.25 inches Thursday with a moist post-frontal east to southeast flow. Overall severe potential Thursday will be low with less shear and lower CAPE values, however a few strong storms with small hail and gusty winds will be possible. The main concern will be locally heavy rainfall with higher PWATs and slower storm motions. High temperatures Thursday will fall below seasonal normals with upper 60s and 70s. .LONG TERM...(Thursday night through Tuesday) Issued at 300 PM MDT Tue Jun 28 2016 Thursday night/Friday...Isolated to scattered evening showers and thunderstorms Thursday night will gradually decrease in areal coverage with the loss of daytime heating. A bit less areal coverage of showers and thunderstorms Friday afternoon and evening with less low and mid level moisture and low level winds from the south rather than from the more upslope easterly direction. Saturday...Shortwave progged to be east of our counties in the afternoon with shortwave ridging overhead. With some drying noted in the low and mid levels and warmer temperatures aloft, only isolated thunderstorms anticipated. Sunday...Flow aloft becomes northwest. With relatively warm mid level temperatures near 16 Celsius acting to limit convective development, and limited low and mid level moisture, only isolated afternoon and evening thunderstorms expected. Fourth of July...Heights aloft progged to increase with even more drying in the low and mid levels, thus thunderstorm chances look quite meager, so this should be a nice day for outdoor activities all day long, even in the evening hours. Tuesday...Heights aloft decrease slightly, though with limited low and mid level moisture, only isolated thunderstorms at best, are anticipated. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 549 PM MDT Tue Jun 28 2016 Strong to severe TSRA currently impacting CDR, and BFF and AIA within the hour. expect mvfr-ifr vis in +RA/SQ with gusts up to 50 KT. TSRA threat for SNY, CYS LAR and RWL more isolated until 03Z. A repeat of MVFR to local IFR in low cigs and fog will be possible east of the Laramie Range later tonight. && .FIRE WEATHER... Issued at 230 PM MDT Tue Jun 28 2016 A potent upper level disturbance interacting with a moist and unstable environment will produce scattered afternoon and evening thunderstorms. Some of the storms east of the laramie range may be severe with damaging winds and large hail. isolated to scattered afternoon and evening showers and thunderstorms will develop wednesday through saturday...with dry and warm conditions sunday and independence day. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...RUBIN AVIATION...MAJ FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 28, 1:52 PM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 152 PM MDT TUE JUN 28 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 292000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 152 PM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEBRASKA PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE BY MID AFTERNOON AND MOVE SOUTHEAST THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. SOME STRONG STORMS WILL BE POSSIBLE...HOWEVER THE OVERALL THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH THIS EVENING. WYZ104-105-109>116-292000- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 152 PM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING. THE STRONGER STORMS MAY PRODUCE BRIEF HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 28, 5:15 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND GST CHADRON 42.83N 103.00W
06/28/2016 M84 MPH DAWES NE ASOS
73 KNOT GUST.
&&
MJAMSKILocal storm report, Jun 28, 5:32 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM NON-TSTM WND GST CHADRON 42.83N 103.00W
06/28/2016 E60.00 MPH DAWES NE CO-OP OBSERVER
0516 PM TSTM WND GST 4 W CHADRON 42.83N 103.08W
06/28/2016 E70.00 MPH DAWES NE TRAINED SPOTTER
TREE BRANCHES HAVE SNAPPED OFF AND FALLEN OVER. POWER
LINES ARE ALSO DOWN IN THE CITY.
&&
KCOTSAKISpecial weather statement, Jun 28, 5:46 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT TUE JUN 28 2016
NEZ002-003-019-095-096-WYZ102-108-290015-
SOUTH SIOUX NE-NORTH SIOUX NE-SCOTTS BLUFF NE-DAWES NE-BOX BUTTE NE-
NIOBRARA COUNTY WY-GOSHEN COUNTY WY-
546 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SIOUX...SOUTHWESTERN DAWES...
NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN BOX BUTTE...NORTHEASTERN
GOSHEN AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 615 PM MDT...
AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MONTROSE
TO 9 MILES NORTH OF TORRINGTON...AND MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRAWFORD...HARRISON...LAKE ALICE...FORT ROBINSON CAMPGROUND...AGATE BED
NATIONAL MONUMENT...MONTROSE AND FORT ROBINSON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA...AND SOUTHEASTERN WYOMING.
LAT...LON 4271 10327 4196 10361 4219 10410 4218 10411
4220 10411 4228 10429 4300 10384
TIME...MOT...LOC 2346Z 304DEG 36KT 4281 10367 4220 10412
FINCHLocal storm report, Jun 28, 5:49 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM NON-TSTM WND GST 7 S CHADRON 42.73N 103.00W
06/28/2016 M103 MPH DAWES NE OTHER FEDERAL
KING CANYON RAWS
&&
KCOTSAKILocal storm report, Jun 28, 5:52 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND GST CHADRON 42.83N 103.00W
06/28/2016 E60.00 MPH DAWES NE CO-OP OBSERVER
0522 PM TSTM WND GST 7 S CHADRON 42.73N 103.00W
06/28/2016 M103 MPH DAWES NE OTHER FEDERAL
KING CANYON RAWS
&&
KCOTSAKISpecial weather statement, Jun 28, 5:53 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT TUE JUN 28 2016 NEZ019-020-WYZ108-290045- SCOTTS BLUFF NE-BANNER NE-GOSHEN COUNTY WY- 553 PM MDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANNER... SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 645 PM MDT... AT 553 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER YODER...OR 14 MILES SOUTHWEST OF TORRINGTON...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LYMAN...YODER...HUNTLEY...HAWK SPRINGS AND STEGALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL NEBRASKA...AND SOUTHEASTERN WYOMING. LAT...LON 4181 10443 4198 10436 4191 10387 4166 10398 TIME...MOT...LOC 2353Z 287DEG 24KT 4188 10430 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 25 min |
| Jun 28, 6:33 PM MDT | Special Weather Statement | CYS | Morrill | 42 min |
| Jun 28, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff | 29 min |
| Jun 28, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 49 min |
| Jun 28, 7:09 PM MDT | Special Weather Statement | CYS | Cheyenne | 51 min |
| Jun 28, 7:15 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 28 min |
| Jun 28, 7:20 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 40 min |
| Jun 29, 4:49 PM MDT | Special Weather Statement | CYS | Kimball | 41 min |
| Jun 29, 5:25 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.